# SDR AALA200065

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT CARGO VERTICAL STIFFENER ON FORWARD SIDE OF 1183 BULKHEAD LBL 10 CRACKED AT LOWER END.  INSTALLED REPAIR AFT CARGO VERTICAL STIFFENER ON FORWARD SIDE OF 1183 BULKHEAD LBL 10, REPAIRED PER S/B 727-53-0175 FIG 3 PAGE 41.  (M)
